ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Combinatorial triangulations of homology spheres (vol 305, pg 1, 2005)

Bagchi, Bhaskar and Datta, Basudeb (2015) Combinatorial triangulations of homology spheres (vol 305, pg 1, 2005). In: DISCRETE MATHEMATICS, 338 (4). pp. 569-570.

[img] PDF
dis_mat_338-4_569_2015.pdf - Published Version
Restricted to Registered users only

Download (335kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1016/j.disc.2014.11.010
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 23 Mar 2015 09:54
Last Modified: 23 Mar 2015 09:54
URI: http://eprints.iisc.ac.in/id/eprint/51077

Actions (login required)

View Item View Item